Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having headache and pressure in ears. Taking livalo and Losartan. Caused due to drugs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I recently started taking livalo 2mg
I already take Losartan 100 mg for high blood pressure
I have had a headache for past several days and pressure in both my ears
Would these be caused by either or both these drugs
I am going to have to stop taking due to this discomfort
What would I take instead to correct these issues
Posted Tue, 2 Jul 2013 in General Health
Answered by Dr. Omer 1 hour later

I am Dr.Omer and I am here to help you with your query.

As you have said that you are taking pitavastatin (livalo) and losartan and now having headache.

Following will be the plausible causes in respect to the description of your symptoms.

Your headache is not beacuse of either losartan or pitavastatin.

Pitavastatin do have a side effect of headache but it is very rare.

There are no drug interaction between those 2 drugs.

The only cause of headache will be left , is high blood pressure , not beinng controlled completely by losartan , as headache with fullness in ears is a classic symptom of uncontrolled blood pressure.

I would recommend to monitor your blood pressure for a week , and then go to internist as losartan resistance do occurs.

Hope, I have explained your query in detail.

Wishing you speedy recovery.

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor